# SDR A6WA201240534

- Difficulty date: May 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Sense Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T2 SENSE LINE BRACKET BROKEN, SUPPORT BRACKET FOR THE T2 SENSE LINE ON TOP OF THE ENGINE.  REMOVED ENG INLET AND INSTALLED A NEW SERVICEABLE BRACKET.
